# SDR UALA2012042602506

- Difficulty date: April 26, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 88,677 hours, 14,145 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1241 S34r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, FRAME AT BS 1241 AND STR 34R, INNER CHORD CORRODED.  REMOVED CORROSION & FOUND MATERIAL LOSS OUT OF SRM LIMITS. REMOVED EXISTING TEE. FABRICATED & INSTALLED NEW TEE. MAJOR REPAIR.
